# SDR ASAA12511395

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,965 hours, 3,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6835
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 27,044 hours, 11,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED AFTER PUSHING MASTER CAUTION RESET.  FOUND TCV FAULT IN NR 1 PACK/ZONE TEMP CONTROLLER.  REMOVED & REPLACED LT TCV REF AMM 21 51 10.  OPS & LEAK CHECKED GOOD.
